Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Episode of tunnel vision followed by headache, nausea and disorientation, pressure behind eye on coughing, high BP. Is it normal?

first tunnel vision . it stopped. 10 mins later i start getting a headache . 15 mins into this headache follows nausea and becoming disoriented. took a tylenol and fell asleep for 3 hours. upon waking i felt fine. everytime i cough i feel pressure behind around my left eye now. someone told me to check my blood pressure and it was 152 over 86. is that normal for a 21 yr old male whos phsically fit and active?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
dear friend, welcome to HCM.
though a single reading, 152 at your age is a high BP. all symptoms can occur if it was much higher then.
pl. recheck BP after 10 min rest lying down.
do you have any other symptoms?
pl. get checked thoroughly and keep me posted.
take care.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor